# SDR SWAA2021081292825

- Difficulty date: July 9, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bumper
- Condition: Missing
- Location: Handle Housing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL HANDLE HOUSING DAMAGED FROM HANDLE MISSING BUMPER.  REMOVED AND REPLACED FWD CARGO DOOR HANDLE BOX PER SRM 51-40-02 AND AMM 52-31-14.
